# SDR 99ZZZX4572

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- Engine: Allsn 250C30
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 222340091101
- Condition: Failed
- Location: Oil System
- Part time: 2,467 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW OIL PRESSURE - PARTS SUPPORT AIRCRAFT.  REMOVED AND REPLACED.
